I had an old prescription of .5mg klonopin that I decided to use for intense flight anxiety. During my first flight I took two .5mg tablets. The next day, I again took two .5mg tablets. I know that physiological dependence can occur quickly with this medication. Do I need to taper down, or can I just cease taking them? Now that my flights are done, I do not intend to use the klonopin again. Thanks!
Do you need to taper off Klonopin if only taken a couple of times?
- 8 Jul 2017 by travelling1
- 9 July 2017
- klonopin, anxiety, benzodiazepine withdrawal, generalized anxiety disorder, prescription, taper, tablet, dependency
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2016 • 3 answers
For the past two months I've taken klonopin at first a couple times a week, then for the last month?
Updated 24 Nov 2011 • 1 answer
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
Updated 6 Jan 2015 • 5 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Updated 5 Mar 2016 • 3 answers
Updated 30 Sep 2018 • 1 answer